Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Suffering from paralysis, affected speech. Taking immunosuppressants. Swelling in the leg. What is the ayurvedic treatment?

my wife 44 years is suffering from SLE .from 2007.She is right sided paralytic and speech also affected.She is taking immuno suppresent medicines and stopped sterods some six months back. at present she is having spot swellig with redness and pain at right leg at few places and took antibiotics at hospital.Itis not completely cured , swelling and hardening of muscle is there.I request your Advise in ayurveda
Asked On : Thu, 5 Jul 2012
Answers:  1 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Ayurveda Specialist 's  Response
hello nataraj,
first thanks to u for choice a ayurveda for it.... ayurveda have acomplte solution for paralysis.
increseing of vata in body so that the vatavaha nadi affected.. some panchkarma treatment are helpfull to a basti, nasya, sirodhara,etc. orally treatment is vata vidvansa rasa,dashamul kada,vata chintamani rasa.etc. frist u admit ur patients for starting a panchakarma.... its give much more result in frist setting.... consult nearest ayurvedic physician.. thanks..
Answered: Fri, 28 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor